Pacific Journal of Mathematics

The exact Bergman kernel and the kernels of Szegö type.

Saburou Saitoh

Article information

Source
Pacific J. Math., Volume 71, Number 2 (1977), 545-557.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811446

Mathematical Reviews number (MathSciNet)
MR0454007

Zentralblatt MATH identifier
0352.32009

Subjects
Primary: 30A52

Citation

Saitoh, Saburou. The exact Bergman kernel and the kernels of Szegö type. Pacific J. Math. 71 (1977), no. 2, 545--557. https://projecteuclid.org/euclid.pjm/1102811446


Export citation

References

  • [1] J. D. Fay, Theta functions on Riemann surfaces, Lecture Notes in Mathematics, 352^1973), 138.
  • [2] N. S. Hawley and M. Schiffer, Half-order differentials on Riemann surfaces, Acta Math., 115 (1965), 199-236.
  • [3] D. A. Hejhal, Theta functions, kernel functions and Abelian integrals, Amer. Math. Soc. Memoir, 129 (1972), 112.
  • [4] A. H. Read, A converse of Cauchy's theorem and applications to extremal problems, Acta Math., 160 (1959), 1-22.
  • [5] S. Saitoh, The kernel functions of Szeg' type on Riemann surfaces, Kdai Math. Sem. Rep., 24 (1972), 410-421.
  • [6] S. Saitoh, On some completenesses of the Bergman kernel and the Rudin kernel, Pacific J. Math., 56 (1975), 581-596.
  • [7] M. Schiffer and D. C. Spencer, Functionals of Finite Riemann Surfaces, Princeton University Press, 1954, p. 451.
  • [8] M. Schiffer and N. S. Hawley, Connection and conformed mapping, Acta Math., 107 (1962), 175-274.